These are some sources I have either gotten scanned or put here for ease of access. A lot of these are TeXromancer projects or references for TeXromancer projects.

Adams, J. F. (1995). Stable Homotopy and Generalised Homology. University of Chicago Press.
Borel, A. (1950). Le plan projectif des octaves et les sphéres commes espaces homogènes. Comptes Rendus de l’Académie des Sciences, 230, 1378–1380.
Ge, L., & Hadwin, D. (2001). Ultraproducts of C*-algebras. In L. Kérchy, I. Gohberg, C. I. Foias, & H. Langer (Eds.), Recent Advances in Operator Theory and Related Topics (pp. 305–326). Birkhäuser.
Godbillon, G., & Vey, J. (1971). Un invariant des feuilletages de codxrnension un,. Comptes Rendus de l’Académie des Sciences, 273, 92–95.
Hicks. ("). Notes on Differential Geometry.
James, I. M. (Ed.). (1962). CONVEX REGIONS IN THE GEOMETRY OF PATHS. In Differential Geometry (pp. 223–232). Pergamon.
Kan, D. (1958). The Hurewicz theorem. Symposium Internacional de Topología Algebraica (International Symposium on Algebraic Topology), 225–231.
Lagarias, J. C., & Odlyzko, A. M. (n.d.). Effective Versions of the Chebotarev Density Theorem. Algebraic Number Fields: (L-Functions and Galois Properties) : Proceedings of a Symposium, 409–464.
Lima, E. L. (1959). Duality and Postnikov invariants [University of Chicago].
Matsumura, H. (1970). Commutative Algebra. W. A. Benjamin Advanced Bk Program.
Milnor, J. W., & Stasheff, J. D. (1974). Characteristic classes. Princeton University Press.
Quillen, D. (1968). Homology of commutative rings [Mimeographed notes].
Quillen, D. G. (1967). Homotopical Algebra (Vol. 43). Springer.
Shih, M. W. (1965). Une remarque sur les classes de Thom. Comptes Rendus de l’Académie des Sciences, 260, 6259–6262.
Spanier, E. H., & Whitehead, J. H. C. (1955). Duality in homotopy theory. Mathematika, 2(1), 56–80.
Synge, J. L. (1926). The First and Second Variations of the Length-Integral in Riemannian Space. Proceedings of the London Mathematical Society, s2-25(1), 247–264.
Thom, R. (1958). Les classes caractéristiques de Pontrjagin des variétés triangulées. Symposium internacional de topología algebraica (International symposium on algebraic topology), 54–67.